# SDR DALA14024003356

- Difficulty date: April 15, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,514 hours, 5,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, SEAT TRACK AT Y1552.5 FRAMES 33 AND 37 FOUND CORRODED.  SEAT TRACK REMOVED IAW SRM 51-42-11 AND NEW SEAT TRACK FABRICATED IAW DWG F53275887, SHEET 3.   SEAT TRACK INSTALLED IAW SRM 51-42-11.
